Anatomia Clinica

, Volume 6, Issue 1, pp 14–16 | Cite as

Approche physico-mathématique structurale de la mandibule

  • J. C. Ferré
  • J. Y. Barbin
  • M. Laude
  • J. L. Helary
Article
  • 19 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • J. C. Ferré
  • J. Y. Barbin
  • M. Laude
  • J. L. Helary

There are no affiliations available

Personalised recommendations